Another story altogether, the ornamentals in the nest area.
Hi Minki, it sounds like you are doing lots of good things to look after your health. It is important to talk to your doctor about the weight loss though as this may be caused by something else. Without knowing your usually weight and height it is difficult to know how significant the change is. However, 20 kg sounds like a lot, especially as most people tend to put on a little weight during the first six months on treatment.
I love perusing your website. Thank you so much!
In your dreams!- Important relationship of your soul!- Connect and wait!-
Hi I receive atroiza today nd my cd4 is 118, so I want to knw after how long my cd4 is gonna raise?
I love this album. Great work, Tor.
I have just started with my treatment Atroiza on the 28 of may 2013. I take mine at night The first two days I felt numb and dizzy now I have a problem with sleeping, I would sleep for a few hours and find that 2-3hours I!￣m wide awake.
is night sweat one of the atrioza!￣s side effects?
whatever replaces Transit TV should be completely SILENT! There!￣s already enough chaos on the bus. all we need is more noise.
I!￣m 20 weeks now with hiv positive and my CD4 is high can I have a healthy baby